# SDR EE4Y2015111700414

- Difficulty date: November 17, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 11,271 hours, 6,947 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 17050110001
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE STATION X34737, LOWER SECTION CHORD WITH CORROSION.  DAMAGE HAS BEEN REPORTED & MANAGED UNDER NON-ROUTINE ITEM A1D208 1-53.  REPAIR HAS BEEN ACCOMPLISHED UNDER ETD2015-190-103992, INSTRUCTIONS & APPROVED.
